# SDR 2002UALA01629

- Difficulty date: October 24, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 71,264 hours, 18,398 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Pump
- Condition: Fluctuates
- Location: Nr 1 Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FROM TAKE OFF TO ABOUT 6000 FT AT REDUCED CLIMB THRUST, NR 1 ENGINE FLUCTUATED ABOUT 4 PERCENT (N1).  STABILIZED AFTER THAT.  SUPPLEMENTAL DATA UPDATE FUEL CONTROL AND FUEL PUMP REPLACED PER MM.  ENGINE RUN, CHECKED OK.  FP AND FCU ROUTED TO OSV.
